# SDR ASAA201911131314

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 45,743 hours, 13,689 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9754
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 44,987 hours, 13,732 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED , RESETS WHEN MASTER CAUTION PRESSED. GROUNDED - YES. BITE CHK TEMP CONTROLLERS REF FIM 21-61 TASK 801. #2 CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT. REMOVED AND REPLACED FLT DECK TRIM VALVE, REF B737-800 AMM 21-61-21. OP CHECK GOOD, BITE CHECK PASS, NO LEAKS NOTED.
